- Reaction score
you said you aren't taking finasteride anymore so why would it be raised?
Would 4 weeks really make that much of a difference? Because from what I’m feeling I feel like sh*t.
Get off everything while eating very clean so your body can find equilibriumI’m not taking it anymore, I took a blood test after I stopped and it was showing up as raised. I still get a sensitive tingling on my breast and have ED nearly 2 months after stopping the tablet.
if I take zinc, breast hurts, if I take magnesium breast hurts, if I take ashwaghanda breast hurts like wtf..??
Well it was it’s an opinion as I’ve read that depending on the type of topical finasteride used only some is absorbed into the bloodstream. So no you do not have to do maths for me, I was just looking forward basic adviceSo we have to do basic math for you as well.
Okay, in 5 weeks if you still feel bad, go see a doctor.
Thank you.Get off everything while eating very clean so your body can find equilibrium
Fasting would also help most likely, lots of pfs people do it
if that doesn’t work, it’s time to see a Doctor and possibly get on aromatade inhibitors
i wouldn’t be expecting to heal from this anytime soon while having burgers for lunch and a list of supplements on the daily. You are getting in your bodies way to deal with it doing that imo
Estrogenic activity in males happens as a buffer for loss of homeostasis, so in essence all supplements are estrogenic in the long run (even though some might lower it in the short run)Nothing explains why my gyno flares up after taking those supplements though. Bloody strange